MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-1110-02
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
A report was received that the patient was having difficulty charging the ipg.The patient will undergo an ipg replacement procedure.
 
Additional Manufacturer Narrative
Additional information was received that device malfunction was not confirmed, it was just stated that patient was still not able to charge and that the ipg will be sent in after the procedure.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patient underwent an ipg replacement procedure and was doing well postoperatively.The explanted device was not returned to bsn as it was kept by the medical facility.A review of the manufacturing documentation for the device revealed that no anomalies or deviations potentially related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7456506
Report Number3006630150-2018-01427
Device Sequence Number16487121
Product Code LGW
UDI-Device IdentifierM365SC1110020
UDI-PublicM365SC1110020
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2014
Device Model NumberSC-1110-02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/04/2018
Supplement Date Received by Manufacturer05/01/2018
06/19/2018
Initial Report FDA Received Date04/24/2018
Supplement Report FDA Received Date05/22/2018
07/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR